Items where Year is 1990


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Group by: Creators | Item Type | No Grouping
Jump to: M
Number of items: 3.

M


Morton, H and Lozano, M
(1990) Pairs of closed 3-braids with the same Alexander polynomial. In: Contribuciones matematicas en homenaje al profesor D. Antonio Plans Sanz de Bremond. University of Zaragoza,Zaragoza, 173 - 181.


Morton, H and Short, H
(1990) Calculating the 2-variable polynomial for knots presented as closed braids. Journal of Algorithms, 11 (1). 117 - 131. ISSN 0196-6774


Morton, H and Traczyk, P
(1990) Knots and algebras. In: Contribuciones matematicas en homenaje al profesor D. Antonio Plans Sanz de Bremond. University of Zaragoza,Zaragoza, 201 - 219.

This list was generated on Sat Dec 15 00:50:03 2018 GMT.